# SDR DALA2025100207166

- Difficulty date: September 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1223364) CORROSION ON FLOOR STRUCTURE OF STA 947 AND RBL49 AT W2. FLOOR STRUCTURE (UPPER CORD) OF STA 947 AND RBL49 AT W2, WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR 5.
